On the asymptotic distribution of sums of independent identically distributed random variables

Bengt Rosén

TBD mathscidoc:1701.332169

Arkiv for Matematik, 4, (4), 323-332, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 924 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{bengt1962on,
  title={On the asymptotic distribution of sums of independent identically distributed random variables},
  author={Bengt Rosén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426734223978},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={4},
  pages={323-332},
  year={1962},
}
Bengt Rosén. On the asymptotic distribution of sums of independent identically distributed random variables. 1962. Vol. 4. In Arkiv for Matematik. pp.323-332. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426734223978.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved